danikabananika (danikabananika) wrote in vaginapagina,
danikabananika
danikabananika
vaginapagina

Could Plan B induce a late period?

Hi everyone. Every couple of months, my period likes to be late, just to freak me out and keep me on my toes I suppose. I still haven't got it (now 2 days late) and it's doing a very good job of keeping me scared. I started taking ridiculous amounts of vitamin C, ginger root, and parsley tea yesterday, but no luck (which normally works... so that is not helping me remain calm). In theory, if I took a Plan B pill today, it could cause me to get my period due to the the rise/fall of progesterone, right?

Ahh. I am losing my mind :(

(For the record, unless we had a Ross/Rachel moment which I suppose is always possible, we were safe. The only time we didn't use a condom was a week after I had ovulated, and we still used the withdrawal method)

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments